# SDR 20000522AP026

- Difficulty date: September 30, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, D PIT AFT DOOR FRAME FAIRING CRACKED.  REMOVED FAIRING.  FABRICATED FAIRING IAW DC-8 SRM 51-1-4.  TREATED, PRIMED, AND INSTALLED IAW DC-8 SRM 51-1-8, 51-3-0.  (M)
